# SDR QXEA200701634

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 9,800 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - LEFT WING FUEL PANEL 524BT HAS MINOR CHAFE DAMAGE INBOARD AND OUTBOARD ENDS.  REPAIRED IAW SRM 51-14-00, 51-25-10, 51-21-01.
